MathSciNet Relay Station
MathSciNet bibliographic data
MR717716 (85b:11082) 11R11 (11R29 11R45)
Cohn, H.; Lagarias, J. C. On the existence of fields governing the $2$-invariants of the classgroup of ${\bf Q}(\sqrt{dp})$ as $p$ varies. Math. Comp. 41 (1983), no. 164, 711–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement